Help me please it’s so hard to come o... - Anxiety and Depre...

Anxiety and Depression Support
45,468 members46,842 posts

Help me please it’s so hard to come off Setraline

porland
porland

I’m only on such a small dose, been on 25mg for 3 years, trying to come off is a nightmare. I’m currently snapping the 50 into half to 25 then half again. I feel so snappy and irritated at everything!!

10 Replies
oldestnewest
Hidden
Hidden

It is a nightmare. I did it a couple of years ago. I was only on it for 6 months at the time. Hang in there...

OMG ,i'm worried now as I'm on 150mgs daily and have been for well over 5 years. 😡 I can expect to have a difficult time trying to reduce then? It just gets better,doesn't it ...... not even sure that the doctor wants me to reduce/come completely off them as it's never mentioned.💞

Hidden
Hidden in reply to SquirrelsHolt

I will probably be on it for the rest of my life . I am 61😢

SquirrelsHolt
SquirrelsHolt in reply to Hidden

I'm not far behind you at 57, but its so sad that I think the doctors think,we would be more trouble to stop taking them,so we are left on the little devils . Are you on any other medication for anxiety or depression? Oh and thank you for replying!

Hidden
Hidden in reply to SquirrelsHolt

I am not currently on anything else though my dr wants me to add Abilify to the mix. Not sure I want to do that, I never needed an anti depressant until I experienced a trauma 2 years ago, I started sertraline about a year ago then stopped. It was so awful getting off of it..I remember sitting in church and my legs were trembling. I then went back on it. I now take 100 mg. I have ocd also. Had it not been for my trauma, I would not be on this junk,

Do you know the root of your anxiety and depression?

SquirrelsHolt
SquirrelsHolt in reply to Hidden

Yes I do. Its health related as my lung capacity is 21%.so I'm on oxygen all the time and the panic I have when I have a breathing episode,is just so frightening. I'm in the UK and my advice would be if you can get help in any other way rather than taking more tablets,then seek out alternative therapy. I wish you good fortune and I'm sure we'll chat again.

Hidden
Hidden in reply to SquirrelsHolt

Oh my,...I am sorry to hear that. I agree, I am looking for alternatives. Medicine is the devil. Take good care of yourself,

hi SquirrelsHolt, 150mg is quite a lot but if you are used to it it might be difficult to reduce the amount. My mother-in-law has just reduced hers from 100mg to 50mg and she seems to cope quite well. Do you get reactions to most medication? I am one of the unlucky ones who seesm to react to almost everything. I can only take Paracetamol for pain as NAISD made me sick.

I decided to come off them to feel more emotion, but I remembered the feeling I got from not taking them and decided it's best to go back upto 25mg. If you don't mind me asking what is the reason you want to come off them?

Thank you for your response. I just had one of those moments,when I looked at all the pills I take and which of them could I actually try to reduce. One of those moments! My doctor never has approached the subject as once you go over let's say 3 or 4 years on anti depressants etc and you still can't seem to shift the anxiety etc, I think it's easier to leave well alone.

I honestly could not cope coming off them, I felt like I did not want to be here anymore, so I have sytarted to take the 25mg again ;-( feeling hopless

You may also like...